Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Small red spots itching on legs, at random spots. What is it?s

I have small random occurring red spots that really itch and kinda look like zits mixed with bug bites. The white zit like area is very small while the red part is about an eighth of an inch to a quarter of an inch. They occur over my legs and at random spots and it started with just one the other night and more have come and no are clumped together.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding skin problem.
it look like you have allergic skin problem-urticaria.
it is chronic condition .
infection is also common reason for urticaria.
we have to find out proper reason to treat it specifically.
it is better to consult dermatologist.
you can take anti histaminic tablet for itching.
you can apply calamine lotion over affected area.
I hope I answered your question
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor